Panadol CF Day Caplet Uses: If you are looking for a tablet medicine to relieve the symptoms of cold and flu during the daytime then Panadol CF Day Caplet may be the best solution for you. Panadol Cold + Flu Day caplet is a combination of two active ingredients: paracetamol and pseudoephedrine. This formula is effective in reducing pain, fever, flu and nasal congestion.
Panadol CF Day Caplet Formula
The ingredients of Panadol CF Day Caplet are 500mg of paracetamol and 25mg of pseudoephedrine hydrochloride. These two ingredients work together to alleviate the symptoms of cold and flu, including headache, fever, muscle aches, and nasal & sinus congestion.
Panadol CF Day Caplet Uses
Panadol CF Cold + Flu Day caplet is used to relieve the symptoms of cold and flu during the day. These tablets are not a permanent cure for cold and flu but they will give you temporary relief from:
Panadol CF Day Caplet Side Effects
Panadol Cold + Flu Day tablets may cause side effects in some people. The most common side effects of this tablet are:
- Dry mouth
- Loss of appetite
- Abdominal pain
Panadol CF Day Caplet Uses and Review in Urdu
In the following YouTube video, Dr. Amdad Faruqi reviews Panadol Cold + Flu Day Caplet tablets in Urdu. He shares his detailed experience with these tablets, how to use them during the day, and their common side effects in adults and children.
Panadol CF Day Caplet Dose for Adults and Children
The daily dose of Panadol Cold + Flu Day for adults: 2 tablets after every 6 hours.
Maximum Dose: 8 tablets in 24 hours
For children aged 12 years and older, 1 caplet after every 6 hours.
Max Dose: 4 tablets in 24 hours
Children under 12 years of age should not take Panadol Cold + Flu Day tablets without consulting a doctor.
Panadol CF Cold Flu Caplets Price in Pakistan:
A strip of 10 tablets will cost you around 42 rupees.
Related: Panadol Extra Uses in Urdu
Panadol CF Day Use in Pregnancy
Panadol Cold and Flu Day tablets are generally safe to use during pregnancy. But it’s important that when you are pregnant during the first 3 months (trimester) you should consult a doctor before taking any medicine.
Breastfeeding mothers should not use Panadol CF Day Caplet without consulting their doctor.
Panadol CF Day Caplet vs Panadol CF Difference
Panadol CF and Panadol CF Day Caplet are both medicines used to treat cold and flu symptoms such as headache, fever, sore throat, and body aches.
The main difference between the two is:
Panadol CF Day Caplet contains pseudoephedrine, which helps to relieve nasal congestion and sinus pressure. Panadol CF Day Caplet uses in the daytime is more suitable for you.
On the other side, Panadol CF simple is better for nighttime use because it will feel you sleepy and that is good during the nighttime.
Some Important FAQs
How Many Panadol CF Day Caplet I Can Take in a Day?
You can take a maximum of 8 tablets for adults and 4 tablets for children aged over 12 years in 24 hours.
Does Panadol CF Day Caplet Make You Sleepy?
No. Panadol Cold + Flu Day Caplets are manufactured for people who work during the day and want to avoid feeling sleepy.
Can I Take Panadol CF Cold + Flu Day at Night?
You should avoid using this tablet at night because it may disturb your sleep. Instead, you can use Panadol CF for proper sleep and relief from cold and flu symptoms.
What Is the Strongest Panadol in Pakistan?
In Pakistan, Panadol Extra is the strongest tablet with paracetamol. It is used for fast relief from pain and fever.
What Are the Side Effects of Panadol if We Use It for a Long Time?
The long time uses of Panadol (paracetamol) can damage the liver and kidneys. So it is advised not to use this medicine for a longer time.